# SDR SWIA201230326

- Difficulty date: March 25, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 25,863 hours, 20,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, A CRACK WAS FOUND AT FS 409.0 + 128 BL 0.  LEFT VERTICAL POST CRACK  REPAIRED .
